# SDR COMA0060840

- Difficulty date: October 22, 2000
- Submitted: October 23, 2000
- Operation: Air carrier
- Aircraft: N967CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7134
- Aircraft time: 10,876 hours, 10,024 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Controller
- Condition: Malfunctioned
- Location: Rudder
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING T/O AIRCRAFT DRIFTED RIGHT WITH FULL LEFT RUDDER.  COULD NOT DUPLICATE.  TEST OF RUDDER CONTROL WAS SATISFACTORY, HIGH SPEED TAXI CHECK WAS NORMAL.
